# SDR CA130405007

- Difficulty date: April 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Doug DC-10-30F
- Aircraft time: 113,226 hours
- Engine: Ge CF650C2
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Part number: 50033303
- Condition: Cracked
- Location: Mlg
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) 0.700" LONG CRACK FOUND ON OTBD WHEEL HALF DURING ROUTINE O/H PROCEDURES. METHOD USED TO DETECT CRACK WAS HFEC.  CRACK ORIGINATES ON MATING SURFACE, BETWEEN SPOKE AND BOLT HOLE.
